Canonical signed calculi with multi-ary quantifiers

Anna Zamansky, Arnon Avron

Research output: Contribution to journalArticlepeer-review

Abstract

Canonical Gentzen-type calculi are a natural class of systems, which in addition to the standard axioms and structural rules have only logical rules introducing exactly one connective. There is a strong connection in such systems between a syntactic constructive criterion of . coherence, the existence of a two-valued non-deterministic semantics for them and strong cut-elimination. In this paper we extend the theory of canonical systems to . signed calculi with multi-ary quantifiers. We show that the extended criterion of coherence fully characterizes strong . analytic cut-elimination in such calculi, and use finite . non-deterministic matrices to provide modular semantics for every coherent canonical signed calculus.

Original languageEnglish
Pages (from-to)951-960
Number of pages10
JournalAnnals of Pure and Applied Logic
Volume163
Issue number7
DOIs
StatePublished - Jul 2012

Keywords

  • Cut-elimination
  • Generalized quantifiers
  • Non-deterministic matrices
  • Proof theory
  • Signed calculi

Fingerprint

Dive into the research topics of 'Canonical signed calculi with multi-ary quantifiers'. Together they form a unique fingerprint.

Cite this